Skip to main content


  • Research Article
  • Open Access

Existence results for semilinear perturbed functional differential equations with nondensely defined operators

Fixed Point Theory and Applications20062006:43696

  • Received: 24 January 2006
  • Accepted: 5 September 2006
  • Published:


We will establish sufficient conditions for the existence of integral solutions and extremal integral solutions for semilinear functional differential equations with nondensely defined operators in Banach spaces.


  • Differential Equation
  • Banach Space
  • Differential Geometry
  • Existence Result
  • Computational Biology


Authors’ Affiliations

Laboratoire de Mathématiques, Université de Sidi Bel Abbès, BP 89, Sidi Bel Abbès, 22000, Algeria
Department of Mathematics, University of Ioannina, Ioannina, 451 10, Greece


  1. Adimy M, Ezzinbi K: A class of linear partial neutral functional-differential equations with nondense domain. Journal of Differential Equations 1998,147(2):285–332. 10.1006/jdeq.1998.3446MathSciNetView ArticleMATHGoogle Scholar
  2. Arendt W: Vector-valued Laplace transforms and Cauchy problems. Israel Journal of Mathematics 1987,59(3):327–352. 10.1007/BF02774144MathSciNetView ArticleMATHGoogle Scholar
  3. Burton TA, Kirk C: A fixed point theorem of Krasnoselskii-Schaefer type. Mathematische Nachrichten 1998, 189: 23–31. 10.1002/mana.19981890103MathSciNetView ArticleMATHGoogle Scholar
  4. Byszewski L, Akca H: On a mild solution of a semilinear functional-differential evolution nonlocal problem. Journal of Applied Mathematics and Stochastic Analysis 1997,10(3):265–271. 10.1155/S1048953397000336MathSciNetView ArticleMATHGoogle Scholar
  5. Da Prato G, Sinestrari E: Differential operators with nondense domain. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV 1987,14(2):285–344 (1988).MathSciNetMATHGoogle Scholar
  6. Dhage BC, Henderson J: Existence theory for nonlinear functional boundary value problems. Electronic Journal of Qualitative Theory of Differential Equations 2004,2004(1):1–15.MathSciNetMATHGoogle Scholar
  7. Ezzinbi K, Liu JH: Nondensely defined evolution equations with nonlocal conditions. Mathematical and Computer Modelling 2002,36(9–10):1027–1038. 10.1016/S0895-7177(02)00256-XMathSciNetView ArticleMATHGoogle Scholar
  8. Guo DJ, Lakshmikantham V: Nonlinear Problems in Abstract Cones, Notes and Reports in Mathematics in Science and Engineering. Volume 5. Academic Press, Massachusetts; 1988:viii+275.MATHGoogle Scholar
  9. Heikkilä S, Lakshmikantham V: Monotone Iterative Techniques for Discontinuous Nonlinear Differential Equations, Monographs and Textbooks in Pure and Applied Mathematics. Volume 181. Marcel Dekker, New York; 1994:xii+514.MATHGoogle Scholar
  10. Kamenskii M, Obukhovskii V, Zecca P: Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, de Gruyter Series in Nonlinear Analysis and Applications. Volume 7. Walter de Gruyter, Berlin; 2001:xii+231.MATHGoogle Scholar
  11. Kellerman H, Hieber M: Integrated semigroups. Journal of Functional Analysis 1989,84(1):160–180. 10.1016/0022-1236(89)90116-XMathSciNetView ArticleMATHGoogle Scholar


© M. Belmekki et al. 2006

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.